MAUDE Adverse Event Report: 3M HEALTH CARE 3M¿ RANGER¿ HIGH FLOW DISPOSABLE SET; HIGH FLOW DISPOSABLE TUBING

3M HEALTH CARE 3M¿ RANGER¿ HIGH FLOW DISPOSABLE SET; HIGH FLOW DISPOSABLE TUBING
Model Number N/A
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 04/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient injury nor patient information provided after attempts to obtain information.Product was not returned to 3m (b)(6) for evaluation although indicates sample is available.3m implemented a new dehp free material to enhance the material properties on all 3m ranger(tm) fluid warming disposable products in 2013.Subsequent to this change 3m received a higher trend of complaints applicable to leaks within selected areas of the disposable tubing connections.3m implemented a solvent improvement process in late 2015 to address this type of event.This improvement was to the solvent bond process to reduced leaks on all of the following areas; y-connector, drip chamber, bubble trap and tube fitting which are part of the high flow disposable set.The change was implemented to increase strength and to minimize leaks.3m continues to monitor their complaints to confirm the effectiveness of the changes made.The lot number indicated in this complaint would have been subject to the above change.
 
Event or Problem Description
It was alleged that a 3m¿ ranger¿ high flow disposable set leaked fluid at the drip chamber.No injury was alleged.

Brand Name
3M¿ RANGER¿ HIGH FLOW DISPOSABLE SET
Common Device Name
HIGH FLOW DISPOSABLE TUBING
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul MN 55144
MDR Report Key7466257
Report Number2110898-2018-00045
Device Sequence Number147582
Product Code BSB
UDI-Device Identifier50608223243553
UDI-Public50608223243553
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K973741
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/27/2020
Device Model NumberN/A
Device Catalogue Number24355
Device Lot NumberHX7972
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2018
Initial Report FDA Received Date04/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;